# SDR UPS01436110

- Difficulty date: June 5, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Aircraft time: 74,753 hours, 20,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - RT BODY FAIRING SUPPORT FOUND CORRODED AT BS 880 BL 0 - RBL 45.  RT BODY FAIRING SUPPORT AT BS 880 BETWEEN BL 0 - RBL 45 REPAIRED PER SRM 53-50-04 FIG 2.
